# SDR IPXA2B72577

- Difficulty date: March 20, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Engine: Ge CF680C2B1F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON GEAR RETRACTION AFTER TAKE OFF,  MULTIPLE ENGINE REPORTS LOUD AND ASSOCIATED VIBRATIONS ON ENG NR 1.  SHUTDOWN  NR 1 ENGINE IAW QRH.  DUMPED FUEL RETURNED TO DEPARTURE.  NO WING CAUTION MESSAGES OR ALERTS.  AFT INSPECTION,  FOUND 26 FAN BLADES DAMAGED.  R & R NR 1 ENGINE DUE TO DAMAGE BEYOND LIMITS.  REPLACEMENT CARRIED OUT IAW AMM 71-00-02-4 AND REPLACEMENT TEST CARRIED OUT. SATISFACTORY IAW AMM 71-00-00-705-156.
